# SDR DL75K050278

- Difficulty date: May 17, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 53,628 hours, 26,001 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 000AE906D0522
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM WENT TO ZERO IN FLIGHT.  FOUND RIGHT MAIN TRUCK POSITION HYDRAULIC LINE LEAKING.  REPLACED LINE.
